# SDR DALA2023120710037

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 56,805 hours, 28,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DISC: CRACK INDICATION FOUND ON FRAME 68 LH, DOOR STOP FITTING 1 HOLE 4, LOW ER INBOARD HOLE AT AFT GALLEY AREA (1E/A) (CRACK DIRECTION AT 6 OCLO CK, D=0.250 IN). AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGH. C/A: PERFORMED PERMANENT REPAIR LOCATED AT FR68 LH, DOOR STOP FITTING #1, HOLE 4 AS PER A320 SRM 53-41-12-300-010. (LP: 0096684)
